MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK CORONARY DILATATION CATHETER
Model Number 1012451-20
Medical Device Problem Codes Inflation Problem (1310); Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual and functional inspections were performed on the returned device.The reported inflation issue was not confirmed.The outer member (shaft) was stretched at the location of the mid lap seal, possibly from inadvertent mishandling; however, it is unknown when these damages occurred.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported inflation issue.However, factors that may contribute to difficulty inflating may include, but are not limited to, damage to the inflation lumen, patient anatomical morphology and patient disease state.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of this device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a chronic totally occluded lesion in the left circumflex artery.A 3.5x20mm nc trek rx balloon dilatation catheter (bdc) failed to inflate.The procedure was successfully completed with a new 3.5x20mm nc trek rx bdc.There were no adverse patient effects and no clinically significant delay in the procedure.The return device analysis identified that the outer member (shaft) was stretched at the location of the mid lap seal for a length of approximately.25mm.No additional information was provided.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11408193
Report Number2024168-2021-01707
Device Sequence Number19811612
Product Code LOX
UDI-Device Identifier08717648151996
UDI-Public08717648151996
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K103153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number1012451-20
Device Catalogue Number1012451-20
Device Lot Number00902G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2021
Initial Report FDA Received Date03/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1